CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Matrix expression of Shapley values and its application to distributed resource allocation 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 2, 页码: 11
Authors:  Wang, Yuanhua;  Cheng, Daizhan;  Liu, Xiyu
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
semi-tensor product of matrices  Shapley value  matrix formula  distributed resource allocation  
Incomplete Logical Control System and its Application to Some Intellectual Problems 期刊论文
ASIAN JOURNAL OF CONTROL, 2018, 卷号: 20, 期号: 2, 页码: 697-706
Authors:  Zhang, Xiao;  Wang, Yuanhua;  Cheng, Daizhan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Incomplete logical control system  forbidden state  wolf-sheep-cabbage puzzle  missionaries-cannibals problem  semi-tensor product of matrices  
From weighted potential game to weighted harmonic game 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 13, 页码: 2161-2169
Authors:  Wang, Yuanhua;  Liu, Ting;  Cheng, Daizhan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
game theory  weighted potential game  weighted harmonic game  vector space  finite noncooperative games  orthogonal subspaces  nonstrategic games  pure harmonic games  pure potential games  WPHG  
Vector Space Structure of Finite Evolutionary Games and Its Application to Strategy Profile Convergence 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 602-628
Authors:  Qi Hongsheng;  Wang Yuanhua;  Liu Ting;  Cheng Daizhan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Evolutionary game  Lyapunov function  Nash equilibrium  near potential function  potential  
A note on observability of Boolean control networks 期刊论文
SYSTEMS & CONTROL LETTERS, 2016, 卷号: 87, 页码: 76-82
Authors:  Cheng, Daizhan;  Qi, Hongsheng;  Liu, Ting;  Wang, Yuanhua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean control network  Observability matrix  Row degree  Distinguishable index  Semi-tensor product  
Universal quadratic forms over polynomial rings 期刊论文
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, 2008, 卷号: 45, 期号: 5, 页码: 1311-1322
Authors:  Kim, Myung-Hwan;  Wang, Yuanhua;  Fei Xu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
universal forms over polynomial rings  the Four conjecture  
Sums of three squares over imaginary quadratic fields 期刊论文
FORUM MATHEMATICUM, 2006, 卷号: 18, 期号: 4, 页码: 585-601
Authors:  Ji, Chungang;  Wang, Yuanhua;  Xu, Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30